Rigorous derivation of the gross-pitaevskii equation with a large interaction potential Journal Article


Author(s): Erdős, László; Schlein, Benjamin; Yau, Horng-Tzer
Article Title: Rigorous derivation of the gross-pitaevskii equation with a large interaction potential
Affiliation
Journal Title: Journal of the American Mathematical Society
Volume: 22
Issue 4
ISSN: 1088-6834
Publisher: American Mathematical Society  
Date Published: 2009-10-01
Start Page: 1099
End Page: 1156
DOI: 10.1090/S0894-0347-09-00635-3
Open access: no
IST Austria Authors
  1. László Erdős
    110 Erdős